On Rings whose Simple Singular Modules are GP-Injective


International Conference on Numerical Analysis and Applied Mathematics, Rhodes, Greece, 19 - 25 September 2010, vol.1281, pp.1160-1162 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1281
  • Doi Number: 10.1063/1.3497866
  • City: Rhodes
  • Country: Greece
  • Page Numbers: pp.1160-1162
  • Keywords: GP-injective rings, C(2) condition, regular ring
  • Akdeniz University Affiliated: Yes


In this note, we give some conditions for rings whose simple singular R-modules are GP-injective to be that J(R) = 0. We also characterize a PP ring by using the concept of GP-injective modules.